Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 289, Number 1

All articles in this issue are freely accessible.

The Dirac operator on spaces with conical singularities and positive scalar curvatures
Arthur Weichung Chou.
Trans. Amer. Math. Soc. 289 (1985), 1-40
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779050
Degrees of indiscernibles in decidable models
H. A. Kierstead and J. B. Remmel.
Trans. Amer. Math. Soc. 289 (1985), 41-57
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779051
Spaces with coarser minimal Hausdorff topologies
Jack Porter and Johannes Vermeer.
Trans. Amer. Math. Soc. 289 (1985), 59-71
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779052
Regularity properties of solutions to the basic problem in the calculus of variations
F. H. Clarke and R. B. Vinter.
Trans. Amer. Math. Soc. 289 (1985), 73-98
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779053
General defect relations of holomorphic curves
Kiyoshi Niino.
Trans. Amer. Math. Soc. 289 (1985), 99-113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779054
Anosov diffeomorphisms and expanding immersions. I
Lowell Jones.
Trans. Amer. Math. Soc. 289 (1985), 115-131
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779055
Abstract theory of abelian operator algebras: an application of forcing
Thomas J. Jech.
Trans. Amer. Math. Soc. 289 (1985), 133-162
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779056
Uniform operators
Hsiao Lan Wang and Joseph G. Stampfli.
Trans. Amer. Math. Soc. 289 (1985), 163-169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779057
On the index of a number field
Enric Nart.
Trans. Amer. Math. Soc. 289 (1985), 171-183
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779058
On contractions of semisimple Lie groups
A. H. Dooley and J. W. Rice.
Trans. Amer. Math. Soc. 289 (1985), 185-202
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779059
Some structure theory for a class of triple systems
Nora C. Hopkins.
Trans. Amer. Math. Soc. 289 (1985), 203-212
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779060
Complete linear systems on rational surfaces
Brian Harbourne.
Trans. Amer. Math. Soc. 289 (1985), 213-226
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779061
A nonshrinkable decomposition of $S^{3}$ whose nondegenerate elements are contained in a cellular arc
W. H. Row and John J. Walsh.
Trans. Amer. Math. Soc. 289 (1985), 227-252
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779062
The splittability and triviality of $3$-bridge links
Seiya Negami and Kazuo Okita.
Trans. Amer. Math. Soc. 289 (1985), 253-280
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779063
On the asphericity of ribbon disc complements
James Howie.
Trans. Amer. Math. Soc. 289 (1985), 281-302
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779064
Deductive varieties of modules and universal algebras
Leslie Hogben and Clifford Bergman.
Trans. Amer. Math. Soc. 289 (1985), 303-320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779065
Filtering cohomology and lifting vector bundles
E. Graham Evans and Phillip Griffith.
Trans. Amer. Math. Soc. 289 (1985), 321-332
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779066
Monge-Ampère measures associated to extremal plurisubharmonic functions in $C^{n}$
Norman Levenberg.
Trans. Amer. Math. Soc. 289 (1985), 333-343
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779067
Points fixes d’applications holomorphes dans un domaine borné convexe de $C^{n}$
Jean-Pierre Vigué.
Trans. Amer. Math. Soc. 289 (1985), 345-353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779068
Chaos, periodicity, and snakelike continua
Marcy Barge and Joe Martin.
Trans. Amer. Math. Soc. 289 (1985), 355-365
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779069
The fine structure of transitive Riemannian isometry groups. I
Carolyn S. Gordon and Edward N. Wilson.
Trans. Amer. Math. Soc. 289 (1985), 367-380
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779070
On the ideals of a Noetherian ring
J. T. Stafford.
Trans. Amer. Math. Soc. 289 (1985), 381-392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779071
Ergodic semigroups of epimorphisms
Daniel Berend.
Trans. Amer. Math. Soc. 289 (1985), 393-407
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779072
On the structure of weakly compact subsets of Hilbert spaces and applications to the geometry of Banach spaces
S. Argyros and V. Farmaki.
Trans. Amer. Math. Soc. 289 (1985), 409-427
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779073
Erratum to: “On wave fronts propagation in multicomponent media” [Trans. Amer. Math. Soc. 276 (1983), no. 1, 181–191; MR0684501 (84a:35027)]
M. I. Freidlin.
Trans. Amer. Math. Soc. 289 (1985), 429
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 779074
American Mathematical Society